# SDR C2XA10TY143

- Difficulty date: September 18, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 19,863 hours, 10,587 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Housing
- Part number: 14567605002
- Condition: Gouged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - RT MLG HOLLOW PIN FWD BEARING HOUSING IS SCRATCHED/GOUGED ACROSS WIDTH AT THE 4 O'CLOCK AND 8 O'CLOCK POSITION.  REMOVED AND REPLACED RT FWD SIDE BRACE FITTING IAW EC5750-01418.
